Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Determination of all imaginary cyclic quartic fields with class number $ 2$


Authors: Kenneth Hardy, Richard H. Hudson, David Richman and Kenneth S. Williams
Journal: Trans. Amer. Math. Soc. 311 (1989), 1-55
MSC: Primary 11R16; Secondary 11R29
MathSciNet review: 929663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that there are exactly $ 8$ imaginary cyclic quartic fields with class number $ 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R16, 11R29

Retrieve articles in all journals with MSC: 11R16, 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0929663-9
PII: S 0002-9947(1989)0929663-9
Keywords: Imaginary cyclic quartic fields, class number
Article copyright: © Copyright 1989 American Mathematical Society